Title of article :
Approximation of the n-th Root of a Fuzzy Number by Polynomial Form Fuzzy Numbers
Author/Authors :
Amirfakhrian, Majid Department of Mathematics - Central Tehran Branch, Islamic Azad University
Pages :
16
From page :
1
To page :
16
Abstract :
In this paper we introduce the root of a fuzzy number, and we present an iterative method to find it, numerically. We present an algorithm to generate a sequence that can be converged to n-th root of a fuzzy number.
Keywords :
Nearest Approximation , Fuzzy Numbers , Fuzzy Polynomial , Root of Fuzzy Number
Journal title :
نظريه تقريب و كاربردهاي آن
Serial Year :
2013
Record number :
2492919
Link To Document :
بازگشت